Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 85, NWS Atlanta, GA

April 29, 2013Catoosa County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Apr 29, 2013, 2:10 PM EDT for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Apr 29, 2013, 9:12 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 2:10 PM EDT (18:10 UTC)
In effect from
Apr 29, 2013, 9:12 PM EDT
Expired
Apr 29, 2013, 9:04 PM EDT
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 10.74 ft at Apr 30, 2013, 2:00 AM EDT.

actionminormoderate101504/2904/3005/01
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS42 KFFC 291810
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT MON APR 29 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC047-TNC065-300810-
/O.NEW.KFFC.FL.W.0085.130430T0112Z-130501T0400Z/
/WCKG1.1.ER.130430T0112Z.130430T1200Z.130430T2200Z.UU/
210 PM EDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* FROM THIS EVENING UNTIL LATE TUESDAY NIGHT.
* AT 100 PM MONDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.5 FEET BY TUESDAY MORNING. THE CREEK WILL FALL BELOW 
  FLOOD STAGE BY TUEDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.

$$
2 follow-up statements
481 
WGUS82 KFFC 292010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT MON APR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY 

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY 


GAC047-TNC065-301010-
/O.CON.KFFC.FL.W.0085.130430T0112Z-130501T0400Z/
/WCKG1.1.ER.130430T0112Z.130430T1200Z.130430T2200Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* FROM TONIGHT UNTIL LATE TUESDAY NIGHT.
* AT 3 PM MONDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.
  

$$

GAC213-313-301009-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130429T1930Z.000000T0000Z.NO/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 3 PM MONDAY THE STAGE WAS 13.3 FEET...AND RAPIDLY RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
  

$$

GAC313-301009-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130429T1915Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 3PM MONDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
  

$$

GAC129-213-313-301009-
/O.EXT.KFFC.FL.W.0077.000000T0000Z-130501T1132Z/
/TLNG1.1.ER.130429T2248Z.130430T1800Z.130501T0532Z.NO/
410 PM EDT MON APR 29 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 3 PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
  

$$

GAC129-301009-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130429T1930Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 3 PM MONDAY THE STAGE WAS 21.3 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTIUE. 
* FLOOD STAGE IS 21 FEET. 
* AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A 
  SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER.
  

$$

GAC115-301009-
/O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.130429T1240Z.130429T1845Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* UNTIL FURTHER NOTICE. 
* AT 2 PM MONDAY THE STAGE WAS 21 FEET...AND RAPIDLY RISING.
* MINOR FLOODING IS OCCURING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 19 FEET. 
* AT 21 FEET...MINOR FLOODING CONTINUES AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD.
  

$$
134 
WGUS82 KFFC 300104
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT MON APR 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES

 
GAC047-TNC065-300134-
/O.CAN.KFFC.FL.W.0085.000000T0000Z-130501T0400Z/
/WCKG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
904 PM EDT MON APR 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* AT 845 PM MONDAY THE STAGE WAS 10.7 FEET...AND NEARLY STEADY.
* FLOOD STAGE IS 11.0 FEET. 



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 29, 1:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT MON APR 29 2013

.UPDATE...
/ISSUED AT 1106 AM EDT MON APR 29 2013/
LATEST SATL IMAGERY SHOWS ABUNDANT LOW-MID LEVEL MOISTURE STILL
LINGERING ACROSS CENTRAL AND PARTS OF NE GA THIS MORNING. RADAR
SHOWS SCATTERED SHOWERS IN THE DEEPEST MOISTURE ACROSS CENTRAL GA...
GENERALLY ALONG AND SOUTH OF A COLUMBUS TO MACON TO WARRENTON LINE.
ANY CLEARING WILL BE VERY SLOW TODAY AS THE ACTIVE REGION OF AN
UPPER TROUGH TO THE WEST WILL BE SLOW TO DRIFT EAST. THIS COUPLED
WITH A MODIFIED MORNING SOUNDING SHOWING POSSIBLY 2000-2500 J/KG
CAPE...-6.0 LI'S AND 1.10 PW'S BY THIS AFTERNOON... ALL STILL
INDICATING THE POTENTIAL FOR ISOLATED THUNDER ACROSS CENTRAL GA
DURING THE AFTERNOON. A MOIST ADIABATIC SOUNDING PROFILE WITH
RELATIVELY LOW FREEZING LEVEL (10.5KFT) SUGGESTS ANY SEVERE THREAT
WILL BE MINIMAL...WITH BRIEF WIND GUSTS... LOCALLY HEAVY DOWNPOURS
AND SMALL HAIL BEING THE MAIN THREATS THIS AFTERNOON... AND MAINLY
ALONG AND SOUTH OF AN AMERICUS TO LOUISVILLE LINE. OTHERWISE...
FORECAST LOOKS ON TRACK WITH GRADUAL LOWERING OF POPS FROM NW TO SE
THRU THE AFTERNOON AND INTO THE EVENING. NO MAJOR CHANGES TO THE
AFTERNOON PACKAGE PLANNED AT THIS TIME. /39

.SHORT TERM /TODAY THROUGH TONIGHT/...
/ISSUED AT 517 AM EDT MON APR 29 2013/
MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM. SHOWERS WILL
LINGER ACROSS CENTRAL GEORGIA THROUGH THIS MORNING AS THE MAIN SHORT
WAVE MOVES ACROSS THE CWA TODAY. THE PRECIP IS EXPECTED TO EXIT
DURING THE AFTERNOON AS DRIER AIR MOVES INTO THE CWA. INSTABILITY
WILL INCREASE BY MID MORNING BRINGING THE RISK OF ISOLATED
THUNDERSTORMS AND HAVE THEREFORE KEPT THE RISK OF THUNDER FROM ABOUT
15Z INTO THE AFTERNOON. CLOUDS WILL ALSO DISSIPATE THIS AFTERNOON
BRINGING. PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE CWA
TONIGHT...AND WITH NEAR CALM CONDITIONS EXPECT LOW CLOUDS AND PATCHY
FOG TO DEVELOP LATE TONIGHT ACROSS MUCH OF THE CWA.. GUIDANCE TEMPS
LOOK REASONABLE FOR TODAY AND TONIGHT.

17

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED AT 517 AM EDT MON APR 29 2013/
GUIDANCE CONTINUES TO BE IN DECENT AGREEMENT WITH LONG TERM AND A
HYBRID TO NEARLY CLASSICAL CAD WEDGE IS FORECAST TO INFLUENCE THE
FORECAST AREA FROM THE NORTHEAST BY WEDNESDAY AS SFC HIGH
STRENGTHENS ALONG THE EASTERN SEABOARD. THERE LOOKS TO BE ENOUGH
MOISTURE PRESENT TO WARRANT AT LEAST SLIGHT TO LOW END CHANCE POPS
MAINLY FROM WEDNESDAY THROUGH THE END OF THE WEEK. AFTER
WEDNESDAY...THE WEDGE LOOKS TO PRIMARILY LIMIT INSTABILITY AND
GUIDANCE IS INDICATING LITTLE TO NO ISENTROPIC LIFT AGAINST THE COLD
DOME. THINKING BEST CHANCE FOR PRECIP WILL BE NEAR AND OUTSIDE OF
WEDGE PERIPHERY BUT WILL KEEP AT LEAST SLIGHT POPS IN AREA-WIDE.
WHILE AN UPPER CUTOFF LOW SITUATES OVER THE CENTRAL CONUS BY
FRIDAY...AN OCCLUDED FRONT IS PROGGED TO APPROACH THE FORECAST AREA
FROM THE WEST AND INCREASE PRECIP CHANCES OVER THE WEEKEND. FOR NOW
THE FORECAST INSTABILITY LACKS SO WILL ADVERTISE SHOWERS WITH THIS
SYSTEM. GUIDANCE HAS DIFFERENCES IN THE PROGRESSION OF THIS FEATURE
SO WILL MAINTAIN LOW END POPS AFTER SATURDAY NIGHT DUE TO THIS
UNCERTAINTY.

SOME FORECAST MODELS INDICATE A WEAK COASTAL LOW DEVELOPING ALONG
THE CAROLINA COAST WEDNESDAY THROUGH THURSDAY AS THE CAD PROVIDES
BAROCLINIC ENHANCEMENT. THIS POTENTIAL FEATURE COULD SLIDE
SOUTHWESTWARD AND ENHANCE PRECIP POTENTIAL MAINLY FOR THE SOUTHEAST
PORTION OF THE AREA...THOUGH WILL CONTINUE TO MONITOR FOR
CONSISTENCY IN THE RUNS BEFORE WEIGHING IN MUCH ON THIS.

BAKER

&&

.AVIATION...
18Z UPDATE...
EXPECT VFR MID LEVEL CLOUDS TO PREVAIL THIS AFTERNOON AND EARLY
EVENING. MOIST GROUND...LIGHT WINDS AND AMPLE LOW-MID LEVEL MOISTURE
SOUTH AND EAST SUGGEST A HIGH THREAT OF LOW LIFR/IFR STRATUS CIGS
DEVELOPING LATE TONIGHT...AT LEAST BY 07-09Z TUE FOR MOST AIRPORTS.
VIS WILL LOWER INTO THE 1/4SM TO 2SM BR RANGE. EXPECT ATL TO
PROBABLY HOLD IN THE 2-3SM BR OVC005-007 RANGE...BUT COULD BE LOWER.
EXPECT TO SCT AND GO VFR BY 14-15Z TUE...AND HOLD VFR REMAINDER OF
TAF PERIOD. LIGHT SW WINDS THIS AFTERNOON WILL BACK ESE TONIGHT...
THEN SE TUE MID-LATE MORNING. SPEEDS 6KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  55  79  58 /  20  10  10  10
ATLANTA         72  57  79  60 /  20  10  10  10
BLAIRSVILLE     71  49  76  56 /  10  10  10  10
CARTERSVILLE    73  53  80  58 /  10  10  10  10
COLUMBUS        78  58  82  61 /  30  10  20  20
GAINESVILLE     72  54  77  59 /  20  10  10  10
MACON           77  56  81  58 /  70  20  20  20
ROME            75  52  81  56 /  10   5  10  10
PEACHTREE CITY  74  53  79  56 /  20  10  10  10
VIDALIA         75  60  81  61 /  70  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17/39
LONG TERM....BAKER
AVIATION...39
Hazardous weather outlook, Apr 29, 6:54 AM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 AM EDT MON APR 29 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
654 AM EDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH
THIS EVENING AS AN UPPER DISTURBANCE SLOWLY EXITS THE AREA.
CHANCES WILL DECREASE THROUGH THE DAY FROM THE NORTHWEST. THE
MAIN THREATS WITH ANY DEVELOPMENT WILL BE OCCASIONAL LIGHTNING...
GUSTY WINDS...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE SHOULD BE ENOUGH MOISTURE AND INSTABILITY TO ALLOW FOR A
CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA TUESDAY
THROUGH THURSDAY. A RIDGE OF HIGH PRESSURE BUILDING IN FROM THE
NORTHEAST AFTER MIDWEEK SHOULD LIMIT INSTABILITY AFTER THURSDAY AND
POSSIBLY INTO THE WEEKEND. A FRONT IS FORECAST TO APPROACH THE
AREA FROM THE WEST NEAR THE WEEKEND. AT THE MOMENT IT LOOKS TO BE
WEAK AND ONLY BRING AN ENHANCED SHOWER CHANCE...THOUGH PLEASE
MONITOR THE LATEST FORECAST FOR ANY CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 29, 9:48 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     2 ENE UNION POINT       33.63N 83.04W
04/28/2013                   GREENE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ONE TREE DOWN NEAR UNION
            POINT.

&&

BELANGER
Local storm report, Apr 29, 10:10 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     WASHINGTON              33.74N 82.74W
04/28/2013                   WILKES             GA   EMERGENCY MNGR

            ONE TREE AND SEVERAL POWERLINES DOWN WITH 15 HOMES
            WITHOUT POWER. THIS WAS NEAR THE CENTER OF TOWN ON TROKE
            DRIVE OFF HWY 47.

&&

DDARBE
Local storm report, Apr 29, 12:47 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          ENE MORELAND            33.29N 84.77W
04/28/2013  F0               COWETA             GA   NWS STORM SURVEY

            A NWS DAMAGE SURVEY TEAM DETERMINED THAN AN EF0 TORNADO
            WITH MAXIMUM WINDS OF 85 MPH TOUCHED DOWN JUST EAST OF
            MORELAND NEAR MARTIN MILL RD AND WINDOM DR. THE MAJORITY
            OF THE DAMAGE OCCURED OFF WINDOM DR WHERE A 35X35FT
            OUTBUILDING USED AS A WORKSHOP WAS DESTROYED. A 20FT
            PONTOON BOAT AND 30FT CAMPER TRAILER WERE THROWN ABOUT 50
            YDS. THE ADJACENT HOME SUSTAINED MINOR DAMAGE TO ITS
            ROOF. LIGHT DEBRIS WAS THROWN UP TO 150 YDS. SIX MEDIUM
            SIZE TREES WERE SNAPPED OR UPROOTED.

&&

SNELSON
Local storm report, Apr 29, 12:47 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FORMAT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          1 ENE MORELAND          33.29N 84.77W
04/28/2013  F0               COWETA             GA   NWS STORM SURVEY

            A NWS DAMAGE SURVEY TEAM DETERMINED THAN AN EF0 TORNADO
            WITH MAXIMUM WINDS OF 85 MPH TOUCHED DOWN JUST EAST OF
            MORELAND NEAR MARTIN MILL RD AND WINDOM DR. THE MAJORITY
            OF THE DAMAGE OCCURED OFF WINDOM DR WHERE A 35X35FT
            OUTBUILDING USED AS A WORKSHOP WAS DESTROYED. A 20FT
            PONTOON BOAT AND 30FT CAMPER TRAILER WERE THROWN ABOUT 50
            YDS. THE ADJACENT HOME SUSTAINED MINOR DAMAGE TO ITS
            ROOF. LIGHT DEBRIS WAS THROWN UP TO 150 YDS. SIX MEDIUM
            SIZE TREES WERE SNAPPED OR UPROOTED.

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:00 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Apr 28, 9:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Apr 28, 10:15 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 28, 10:21 PM EDTRiver Flood WarningFFCMurray, Whitfield40 hr
Apr 28, 10:31 PM EDTRiver Flood WarningFFCMurray14 hr
Apr 28, 11:31 PM EDTRiver Flood WarningFFCChattooga14 hr
Apr 29, 4:34 AM EDTRiver Flood WarningFFCCherokee9 hr
Apr 29, 8:39 AM EDTRiver Flood WarningFFCGordon70 hr
Apr 29, 10:10 AM EDTRiver Flood WarningFFCFloyd25 hr

Nearby

River Flood Warnings in Georgia, 2013River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.